I went to the Doctor yesterday to be seen for severe abdominal distention and bloating, sudden weight gain of 25 pounds, stingy sensation on the front of the lower legs, fatigue, constipation, winching pain in the left side, warm and tender abdomen. They did a KUB and the results showed that I am severely constipated. They gave me Amitiza and Sentakot and I have taken it for two days. When the doctor called this morning they didn't have my blood test results. I went and got them and it showed that my BUN is high (30) range 7-25, AST/SGOT (40) range 9-39. My RBC is low (3.82) range 4.20 to 5.20, high MCV (100.3) 80-96. I know the BUN test looks at Kidneys and AST/SGOT looks at the Liver. Are my kidneys and liver being damaged from the constipation or is this just from the toxins in my body from the constipation? I feel horrible and I am tired of being tired. Can anyone help me with this?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.